MathSciNet Relay Station
MathSciNet bibliographic data
MR2570546 76R50 (26A33)
Jiang, Xiaoyun; Xu, Mingyu; Qi, Haitao The fractional diffusion model with an absorption term and modified Fick's law for non-local transport processes. Nonlinear Anal. Real World Appl. 11 (2010), no. 1, 262–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement